On a family of bayesian estimators and predictors for a Gumbel model based on the $k$th lower records

Tom 31 / 2004

I. Malinowska, D. Szynal Applicationes Mathematicae 31 (2004), 107-115 MSC: 62F15, 62G99. DOI: 10.4064/am31-1-9

Streszczenie

Bayesian estimation for the two parameters of a Gumbel distribution are obtained based on $k$th lower record values. Prediction, either point or interval, for future $k$th lower record values is also presented from a Bayesian view point. Some of the results of [4] can be obtained as special cases of our results $(k=1)$.

Autorzy

  • I. MalinowskaDepartment of Mathematics
    Lublin University of Technology
    Nadbystrzycka 38a
    20-618 Lublin, Poland
    e-mail
  • D. SzynalInstitute of Mathematics
    Maria Curie-Skłodowska University
    Pl. M. Curie-Skłodowskiej 1
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek